# SDR SWAA2021090703841

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS (8EA) ELONGATED ATTACH HOLES (MARKED) ; / [01] PART/MATERIAL IDENTIFIED PER SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 18 .  PREVIOUS EDGE BAND REPAIRS FAILED ; DAMAGE EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-40-70-1A-1 PARA 4 B.  REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 53-40-70-2R-1 PARA 4 D REF TABLE 202; [02] VALIDATED APPLICABILITY OF REPAIR TO PANEL 193AR EDGEBAND TO BE COMPLETED IAW SRM 51-70-05-2R-6.; [03] VERIFIED CORRECTIVE ACTION 1 PER SRM 53-40-70-0I-1; SRM 53-40-70-1A-1; AND SRM 51-70-05-2R-6  VALIDATED REPAIR PER SRM 51-70-05-2R-6; [04] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 51-70-05-2R-6 PARA 4 STEPS A-D; [05] INSPECTED ACTION 4; FABRICATED REPAIR PLIES THEN STARTED LAY UP & PLY COMPACTION IAW SRM 51-70-05-2R-0 PARA 4 K 1; [07] COMPLETED THE PLY COMPACTION AS GIVEN IN SRM 51-70-05-2R-0 PARA 4 K 1. COMPLETED THE REPAIR LAYUP VACUUM BAGGED LEAK CHECKED & SET FOR CURE IAW SRM 51-70-05-2R-6 PARA 4 STEPS E & F; [08] CURED THE REPAIR IAW SRM 51-70-05-2R-6 PARA 4 STEP G REF CAL TOOL HOT BONDER ID ATS532 SN 15092117; [09] VERIFIED CORRECTIVE ACTION ITEMS 6; 7; AND 8.; [10] UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2341 S/N: 190848104; [11] REFINISHED INNER SURFACE IAW SRM 51-70-05-2R-6 PARA 4I. APPLIED CONDUCTIVE COATING TO OUTER SURFACE;  RESISTIVITY TESTED GOOD WITH MULTIMETER ID:ATS1658 S/N:34000350 IAW AMM 51-21-71-370-801 PARA 3D(1-4)(7).; [
